# SDR CA031107004

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Attach Fitting
- Part number: 369A10045
- Part serial: 0098840027
- Condition: Sheared
- Location: M/R Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BROKEN PIN WAS FOUND ON 100 HOUR INSPECTION. LOCATION WAS AT THE JUNCTION OF SHANK AND THREADS.
